| Model Number |
D121 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Syncope/Fainting (4411)
| Date of Event |
07/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) system visited the hospital and reported experiencing a syncopal episode.The device was interrogated and the health care professional (hcp) called technical services (ts) for a consult review of the presenting electrogram (egm).Upon review, the egm showed device recorded a ventricular episode that correlated with the syncope episode.Further review of the ventricular episode showed that patient was in a ventricular tachycardia (vt) with the ventricular rate greater than atrial rate.The device delivered two shocks and successfully converted the rhythm.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.